# SDR SWAA2020051234675

- Difficulty date: March 26, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON WEB UPPER SURFACE AT BS 260-270; LBL 0; WL 208 / REMOVED AND REPLACED CHANNEL SUPPORT BS 259-270 LBL 3-RBL3 WL 207.5 I.A.W BOEING DWG 141A5210 AND SRM 51-40-02-0G-0
